# SDR AALA201512219014

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 56,516 hours, 20,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER AISLE LIGHT COVER MISSING AT 4C.  INSTALLED EMER LIGHT LENS COVER AT 4C IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
